Gabapentin Reaction

1 Reply Updated



Conversation Starter

Frustrated Says:
via mobile

Recently was prescribed Gabapentin 300 mg three times a day I took one pill and ended up sleeping and woke with red face n swollen red lips is this normal ? Plus took me about 24 hours to really feel normal again ?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

No, that is definitely not normal. You need to inform your doctor and try a different medication, the swelling indicates that you may be allergic to this one.

As listed by the FDA, such allergic reactions typically get worse with repeated exposure, so please do not take any more of this medication.

Its typical side effects are listed as possibly including dizziness, drowsiness, headache, dry mouth and weight changes.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

gabapentin dry reaction
There is a long story and before I forget it all I want to share what is happening at this time. I took Gab. For 5 month... 21 replies
my reaction to gabapentin 100mg 3 x's a day
I was taking 100mg twice a day. My Dr. upped it to 100mg three times a day. I've been taking this for four weeks now... 4 replies
gabapentin withdrawals
I'm being taken off of neurontin/gabapentin after seven years. I'm now crying, anxious, and itching all over! I ... 278 replies
gabapentin side effects rapid pulse
gabapentin side effects rapid pulse from 85 to 105 at rest. Usually 60-70 at rest. ## And how are you feeling right now ... 57 replies
Gabapentin Drug Side Effects and Information
## Has anyone had any problems with taking this drug? I was given the drug for restless legs. ## I take 300mg. and have ... 38 replies
Gabapentin Dependency
Hi, I've been on Gabapentin about two years, but recently the Dr. increased the dose to 300 mg three times a day...f... 27 replies
gabapentin causing a metallic taste in mouth
I recently started taking gabapentin to alleviate nerve pain from fibromyalgia, but now I am having a metal taste in my ... 25 replies
gabapentin 300 mg capsule....I can't find a descri
I am looking to see a picture of gabapentin 300 mg capsule ## I have a capsule its color is light brown and yellow impri... 25 replies
Gabapentin toothache
Will gabapentin work for a severe toothache? I have gabapentin and it says it's for nerve pain but it doesn't li... 22 replies
Gabapentin makes me impaired and not in a good way
I was given gabapentin after a spinal injury that resulted in severe radiating pain down my legs. Thanks to a great phys... 21 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 10 September 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA